ACADEMIC PUBLICATIONS

My ORCID is 0000-0003-4942-4376. Here is my ORCID page.


Click here to view my CV. 


Please note that in mathematics, authors of papers are listed in alphabetical order- consult this statement on author ordering by the American Mathematical Society.

Preprint. arXiv:1811.11366

To appear in Journal d'Analyse Mathematique

GENERALIZED TODA FLOWS 

(WITH C. REMLING)

Transactions of the American Mathematical Society 371, Issue 7, 5069–5081 (2019)

Journal of Mathematical Analysis and Applications, 467, Issue 1, 132-147 (2018)

Linear Algebra and its Applications 549, 12-29 (2018)

Proceedings of the American Mathematical Society 146, Issue 2, 571-580 (2018)

Journal of Functional Analysis 272, Issue 12, 5107-5143 (2017)

Communications in Mathematical Physics 351, Issue 2, 525-561 (2017)

 Journal of Mathematical Analysis and Applications, 444, Issue 2, 1490-1514 (2016)

Journal de Mathématiques Pures et Appliquées, 105, Issue 3, 293-341 (2016)

 Transactions of the American Mathematical Society 367, 707-724 (2015)

Journal of Mathematical Physics 55, 093507 (2014)

Journal of Statistical Physics 155, 763-776 (2014)

Discrete and Continuous Dynamical Systems. Proceedings of the 9th AIMS Conference Special Issue, pp. 605-609 (2013)

Journal of Mathematical Analysis and Applications 394.2, 633-644 (2012)

Forum Geometricorum 11, 95-107 (2011).

INTEGERS: The Electronic Journal of Combinatorial Number Theory 8, A33 (2008)

 

+603-7610-2061

 A4 Building #460
Xiamen University Malaysia, Jalan Sunsuria, Bandar Sunsuria, 43900 Sepang, Selangor, Malaysia

©2018 BY DARREN C. ONG. PROUDLY CREATED WITH WIX.COM

This site was designed with the
.com
website builder. Create your website today.
Start Now